RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 6, Pages 820–827 (Mi mz696)  

This article is cited in 2 scientific papers (total in 2 papers)

Alexandroff's Double Arrow Compact Space and Approximation Theory

L. P. Vlasov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: A compact space $\widetilde Q$ similar to the compact space known as Alexandroff's double arrow space is constructed. It is shown that the real space $C(\widetilde Q)$ has no Chebyshev subspaces of codimension $>1$, but the complex space $C(\widetilde Q)$ has such subspaces.

DOI: https://doi.org/10.4213/mzm696

Full text: PDF file (199 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:6, 749–755

Bibliographic databases:

UDC: 517.982.256+513.83
Received: 26.07.1999

Citation: L. P. Vlasov, “Alexandroff's Double Arrow Compact Space and Approximation Theory”, Mat. Zametki, 69:6 (2001), 820–827; Math. Notes, 69:6 (2001), 749–755

Citation in format AMSBIB
\Bibitem{Vla01}
\by L.~P.~Vlasov
\paper Alexandroff's Double Arrow Compact Space and Approximation Theory
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 6
\pages 820--827
\mathnet{http://mi.mathnet.ru/mz696}
\crossref{https://doi.org/10.4213/mzm696}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1861564}
\zmath{https://zbmath.org/?q=an:1004.41013}
\elib{https://elibrary.ru/item.asp?id=13361639}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 6
\pages 749--755
\crossref{https://doi.org/10.1023/A:1010222229776}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169913100015}


Linking options:
  • http://mi.mathnet.ru/eng/mz696
  • https://doi.org/10.4213/mzm696
  • http://mi.mathnet.ru/eng/mz/v69/i6/p820

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vlasov, LP, “On existence theorems for finite-codimensional subspaces in C(Q)”, Journal of Approximation Theory, 117:1 (2002), 185  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Talponen J., “Convex-Transitivity of Banach Algebras via Ideals”, Q. J. Math., 64:2 (2013), 571–589  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:406
    Full text:120
    References:36
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020